# SDR DALA2016102608016

- Difficulty date: January 28, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 39,079 hours, 20,212 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sleeve
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLEEVE OF THE O/B POSITION ON PYLON TO WING ATTACH FITTING AT RT PYLON.  REPLACED SLEEVE OF THE O/B POSITION ON PYLON TO WING ATTACH FITTING AT RT PYLON PER AMM 54-51-17-400-001-A.
